Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Symptoms of thyroid, stopped taking any medications - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions

User :   hi
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   iam having thyroid problem
User :   my age is 40
User :   but from 3 months am not taking any medicine
Doctor :   Ok
Doctor :   May I know the reason for not taking medicine
User :   in future is any problems will occur?
Doctor :   may I know the recent values of thyroid tests
Doctor :   and when were they done?
User :   doctor told me consult after 2 month
User :   but i didn't go
Doctor :   Ok
Doctor :   Thyroid and discontinuation of medicine cause huge lot of complications in future
User :   wat is the symptoms of thyroid/
Doctor :   Usually the thyroid problem, should be treated for life long
User :   is it dangerous?
Doctor :   yes
Doctor :   Wt gain, irregular periods, tired ness
Doctor :   body swelling
Doctor :   no hunger
Doctor :   stool problems
Doctor :   sleep problems
User :   ok
Doctor :   heart diseas and liver failure
Doctor :   are usually expected if complicated'
User :   is any home remeadys are there?
Doctor :   There are no home remedies for hypo thyroid states
User :   ok
Doctor :   Thyroxine tablets are the only way
Doctor :   to treat it
User :   ok

Doctor :   In fact I have to educate you on certain issues
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor